Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Rash, red sores on nose, tiny blister spots, crusty, oozing discharge. Causes and treatment?

I have got a rash on the tip of my nose up to the bridge and a little bit below my nostril . It is red sore and a bit itchy. It seems a bit like hives in places with a couple of tiny yellowheads and tiny blistery looking spots. Between my nostrils at the very tip it is very red and seems to have been weeping as it was a bit crusty this morning. Do you have any ideas.? Thanks.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response

Most probably any infection of the skin near the nose.

Have you had flu or common cold with runny nose recently? - Most probably, due to swiping of that area, you got some kind of infection.

Should take proper hygiene, wash with warm water and gentle soap; apply topical antibiotic cream. If no result, consult a dermatologist.

All the best!
Answered: Fri, 18 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor